It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

Bupropion + chronic pain


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 06-07-2017, 06:28 AM   #1
dave9292
Newbie
(male)
 
Join Date: Jun 2017
Posts: 1
dave9292 HB User
Bupropion + chronic pain

Hello everyone, I've rushed here to post to some people who might have similar experiences.
So, I have chronic pain in my left arm, ever since my stroke three years ago. Not taking any other meds currently apart from some NSAID's from time to time. Pain is manageable enough to make it through the day without opiates.

I've been trying to quit smoking for the past year and I've started taking Zyban (Bupropion) (too weak to do it cold turkey).

After four days, my arm started tingling weird in addition to the pain. I've never felt anything like it.

My next doctor's appointment is in about 2 weeks from now, but I got my hopes up.

Has anyone experienced something similar?

I really want to get well and I feel like there is hope.

Last edited by moderator2; 06-07-2017 at 06:32 AM.

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:51 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!